# SDR UPS02839473

- Difficulty date: August 29, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 67,392 hours, 44,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1755 LONG 15L CRACKED AT I/B FLANGES.  REMOVED DAMAGED SECTION OF LONGERON PER DC8 SRM 53-2-2 FIG 11.  FABRICATED REPAIR PER DC8 SRM 53-2-2 FIG 11.  INSTALLED PER DC8 SRM 51-1-20D
